×

Found 17 Documents (Results 1–17)

100
MathJax

Nonlocal theorems on existence of solutions of differential-algebraic equations of index 1. (English. Russian original) Zbl 1148.34301

Russ. Math. 51, No. 1, 71-76 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 76-81 (2007).
MSC:  34A09 34A12 34A30
PDF BibTeX XML Cite
Full Text: DOI

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

Linear differential equations with operator-valued coefficients and asymptotic parameters. (English) Zbl 0980.34047

Alavi, Yousev (ed.) et al., Trends and developments in ordinary differential equations. Proceedings of the international symposium, Kalamazoo, MI, USA, May 20-22, 1993. Singapore: World Scientific. 59-64 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification